# SDR CA151214002

- Difficulty date: December 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 62,956 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: EEC201001BX
- Condition: Defective
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, TOP OF INITIAL CLIMB, ACFT NR 2 ENGINE LOST IT EPR FUNCTION AND EXPERIENCED DEGRADE THRUST, IN CONSULTATION WITH DISPATCH AND MAINTENANCE CONTROL, THE CAPTAIN ELECTED TO RETURN TO DEPARTURE AIRPORT WERE A PAN PAN WAS DECLARED AND AN OVER WEIGHT LANDING CARRIED OUT.   RESOLUTION REPLACED NR 2 ENGINE ELECTRONIC ENGINE CONTROL AMM 73-21-34.  ENGINE RUN CARRIED OUT SERVICE.
